Xin Liu
Results

Journal Article
Multipliers Correction Methods for Optimization Problems over the Stiefel Manifold
CSIAM Transactions on Applied Mathematics, Vol. 2 (2021), Iss. 3 : pp. 508–531

Journal Article
Quadratic Lyapunov Function and Exponential Dichotomy on Time Scales
Communications in Mathematical Research , Vol. 27 (2011), Iss. 1 : pp. 24–36

Journal Article
A Mean-Variance Problem in the Constant Elasticity of Variance (CEV) Model
Communications in Mathematical Research , Vol. 31 (2015), Iss. 3 : pp. 242–252

Journal Article
Recent Results on Recurrent Solutions and Limit Distributions of SDEs
Communications in Mathematical Research , Vol. 39 (2023), Iss. 3 : pp. 476–500

Journal Article
Piecewise Polynomial Mapping Method and Corresponding WENO Scheme with Improved Resolution
Communications in Computational Physics, Vol. 18 (2015), Iss. 5 : pp. 1417–1444

Journal Article
Further Study on Errors in Metric Evaluation by Linear Upwind Schemes with Flux Splitting in Stationary Grids
Communications in Computational Physics, Vol. 22 (2017), Iss. 1 : pp. 64–94

Journal Article
A Highly Efficient Numerical Method for Rotating Oceanographic Flows Modeled by Saint-Venant System with Coriolis Forces
Communications in Computational Physics, Vol. 25 (2019), Iss. 5 : pp. 1394–1412

Journal Article
The Fundamental Secondary Instability of the Primary Mack Mode in Hypersonic Boundary Layers on Flat Plates
Advances in Applied Mathematics and Mechanics, Vol. 11 (2019), Iss. 3 : pp. 559–570

Journal Article
Down Wadding Thermal Insulation Performance in Different Placement Conditions
Journal of Fiber Bioengineering and Informatics, Vol. 18 (2025), Iss. 1 : pp. 15–28